| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 21-24


S. Jagodzinski, A. Olek, K. Szczepaniak
      Regularity of the solutions to the inner obstacle problems, identification of the inner obstacles with the Dirichlet boundary problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1003-1010.

T. A. Smith
      On nonlinear generalizations of the KdV and BBM equations from long range water wave theory
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1011-1020.

M. Al-Hawari
      Sharper inequalities for numerical radius for Hilbert space operator
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1021-1025.

A. S. Gudadhe
      Generalization of linear shift invariant system in the fractional domain
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1027-1030.

S. Lal, J. K. Kushwaha
      Approximation of conjugate of functions belonging to the generalized Lipschitz class by lower triangular matrix means
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1031-1041.

T. Sistani, M. Abrishami Moghaddam
      Some results on best approximation in convex subsets of 2-normed spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1043-1049.

K. Chandrasekhara Rao, K. Balasubramanian
      Matrix transformations involving vector entire sequences
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1051-1060.

N. Assimakis
      Optimal distributed Lainiotis filter
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1061-1080.

H. Lakzian, F. Arabyani
      Some fixed point theorems in cone metric spaces with w-distance
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1081-1086.

M. S. Marouf
      A subclass of multivalent uniformly convex functions associated with Dziok-Srivastava linear operator
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1087-1100.

A. A. Kirac
      Riesz basis property of the root functions of non-selfadjoint operators with regular boundary conditions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1101-1109.

S. H. Mirmoradi, S. Ghanbarpour, I. Hosseinpour, A. Barari
      Application of homotopy perturbation method and variational iteration method to a nonlinear fourth order boundary value problem
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1111-1119.

Xianyun Wang
      The characterization theorems of Kolmogorov's type of the best approximation with generalized restrictions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1121-1129.

M. Mansour
      A family of sequences related to an asymptotic expansion of the q-gamma function
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1131-1137.

I. E. Kougias
      Convergent power series solutions of higher order nonlinear vector differential equations
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1139-1156.

E. Abu-Sirhan
      Best simultaneous approximation in L_p(I,X)
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1157-1168.

A. Beitollahi, P. Azhdari
      Multi-valued contraction theorems in probabilistic metric space
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1169-1175.

J. Kaur, R. Kumar, S. B. Singh, R. K. Nagaich
      A note on quasi-Kaehler manifolds with constant holomorphic sectional curvature
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1177-1182.

H. K. Pathak, R. K. Verma
      Integral type contractive condition for converse commuting mappings
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1183-1190.

H. K. Pathak, R. K. Verma
      An integral type implicit relation for converse commuting mappings
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1191-1198.

H. K. Pathak, R. K. Verma
      Common fixed point theorems for weakly compatible mappings on Menger space and application
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 21-24, 1199-1206.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |